# SDR AALA202108178099

- Difficulty date: August 5, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: HORIZONTAL STABILIZER RIB CRACKED AT STA 92.70. NEW RIB INSTALLED PER SRM 51-40-02.
